advertisement
Question
Posted by: Menny | 2010/04/12

Menopause,Nose& Colon

Hi Cyberdoc

On Angeliq 1mnth - all G8.Is it normal to feel irritable,headache, temp,period pain& bleed heavily (not flood) during your period still?Rest of time is bliss.Gynae check-up was all fine.

Can you damage eustachian tubes by blowing nose hard?

Can HRT cause faecal loading?Had it all month.Started bleeding &  got diahorra?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Menny
It may be caused by Angeliq. Inform your gyne if it does not improve over the next week or so as he/she may need to change you over to another brand. You won't damage eustachian tubes by blowing your nose hard but may cause damage to the ear drums. HRT won't cause fecal loading.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/13

Hi Menny
It may be caused by Angeliq. Inform your gyne if it does not improve over the next week or so as he/she may need to change you over to another brand. You won't damage eustachian tubes by blowing your nose hard but may cause damage to the ear drums. HRT won't cause fecal loading.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement